MAUDE Adverse Event Report: ALLIED MEDICAL LLC. GOMCO; 500 CIRC CLAMP,NEWBORN

ALLIED MEDICAL LLC. GOMCO; 500 CIRC CLAMP,NEWBORN
Model Number 02-01-0500
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples returned.The pictures shows scratches and the brass showing through.
 
Event or Problem Description
Distributor is reporting that their customer /customers are reporting that they are not getting a smooth cut around the bell, cutting the foreskin is not east and is causing concern from their doctors.

Brand Name
GOMCO
Common Device Name
500 CIRC CLAMP,NEWBORN
Manufacturer (Section D)
ALLIED MEDICAL LLC.
1720 sublette ave
st. louis MO 63110
Manufacturer (Section G)
ALLIED MEDICAL LLC
1720 sublette ave
st. louis MO 63110
Manufacturer Contact
nicole szakats
1720 sublette ave
st. louis, MO 63110
3147712400
MDR Report Key21180441
Report Number1924066-2025-00005
Device Sequence Number14524698
Product Code HFX
UDI-Device Identifier00026072002308
UDI-Public(01)00026072002308(11)231220
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number02-01-0500
Device Catalogue Number02-01-0500
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown